MathSciNet Relay Station
MathSciNet bibliographic data
MR1659917 (99k:30036) 30C70 (30F45 30F60)
Rassias, Themistocles M.; Shibata, Keiichi Variational problem of some quadratic functionals in complex analysis. J. Math. Anal. Appl. 228 (1998), no. 1, 234–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement